메뉴 건너뛰기




Volumn 41, Issue 4, 2002, Pages 344-358

Asymptotics of eigenvalues of the Schrödinger operator with a strong δ-interaction on a loop

Author keywords

interaction; Eigenvalues of the Schr dinger operator

Indexed keywords


EID: 0036193004     PISSN: 03930440     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0393-0440(01)00071-7     Document Type: Article
Times cited : (65)

References (11)
  • 2
    • 0003741854 scopus 로고    scopus 로고
    • Singular Perturbations of Differential Operators
    • London Mathematical Society Lecture Note Series 271 Cambridge University Press, London, UK
    • (1999)
    • Albeverio, S.1    Kurasov, P.2
  • 8
    • 0008634812 scopus 로고
    • Boundary conditions on a curve for a three-dimensional Laplace operator
    • (1978) Zapiski LOMI , vol.78 , pp. 112-127
    • Kurylev, Ya.1
  • 9
    • 0003937747 scopus 로고
    • Methods on Modern Mathematical Physics. IV. Analysis of Operators
    • Academic Press, San Diego
    • (1978)
    • Reed, M.1    Simon, B.2
  • 10
    • 0001516307 scopus 로고
    • On the semiboundedness of δ-perturbations of the Laplacian supported by curves with angle points
    • (1995) Theor. Math. Phys , vol.105 , pp. 1189-1200
    • Shondin, Yu.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.